Calendar of Events

May
25
Thu
NAPA Webinar: Back to Basics Series: Plants
May 25 @ 2:00 pm – 3:30 pm

Click Here to Register

Date: Thursday, May 25, 2:00–3:30 p.m. EST
Speaker: T.J. Young, Duval Asphalt Products Inc.

When it comes to asphalt mix production, each component of a batch or drum plant can influence the final product produced. This webinar looks at the various components of an asphalt mix production facility, the differences between batch and drum plants, and what can be done to ensure mix quality.

Registration:
Members, DOTS, City/County and Public Works Agencies, SAPAs — FREE (Use Code: Plants)
Non-Members — $129

Professional Development Hours (PDHs):
Attendees will receive 1.5 hour of professional development for participating in this webinar.

May
30
Tue
NAPA Webinar: Perpetual Pavement Design With PerRoad 4.3
May 30 @ 1:00 pm – 2:30 pm

Click Here to Register

Date: Tuesday, May 30, 1:00–2:00 p.m. EDT
Speaker: David Timm, Ph.D., P.E., Auburn University

Learn more about Perpetual Pavement design and PerRoad software, which was recently updated to Version 4.3 to incorporate changes based on research conducted by the National Center for Asphalt Technology. New PerRoad features include the ability to perform a conventional mechanistic-empirical (M-E) design to directly compare against Perpetual Pavement designs and the capability to utilize strain distribution or a single endurance limit strain value to design a Perpetual Pavement. These additional capabilities were first developed from NCAT Test Track sections and validated with live traffic Perpetual Pavement sections. After attending the webinar, attendees will be able to use PerRoad 4.3 to compare pavement designs developed through the 1993 AASHTO Pavement Design Procedure, the AASHTO MEPDG process, and other M-E Design procedures.

Registration: FREE — Sponsored by the Asphalt Pavement Alliance

Professional Development Hours (PDHs):
Attendees will receive 1.0 hour of professional development for participating in this webinar.

Jun
7
Wed
NAPA Webinar: Back to Basics Series: Paving
Jun 7 @ 2:00 pm – 3:30 pm

Click Here to Register

Date: Thursday, May 25, 2:00–3:30 p.m. EST
Speaker: Richard Kramer, Roadtec

Placing a smooth, uniform asphalt pavement begins with proper operation of the paving machine. This webinar highlights the different parts of a paver, as well as paver set-up and operation, and how it all contributes to ensuring a pavement with a high level of drivability.

Registration: FREE
Register Here

Registration: FREE

Professional Development Hours (PDHs):
Attendees will receive 1.5 hour of professional development for participating in this webinar.

Jul
12
Wed
NAPA Webinar: Back to Basics Series: Compaction
Jul 12 @ 2:00 pm – 3:30 pm

Click Here to Register

Date: Wednesday, July 12, 2:00–3:30 p.m. EST
Speaker: Tim Kowolski, Wirtgen America Inc. and Kent Hansen, NAPA

Compaction rollers are used to achieve the density a pavement needs to ensure performance and longevity, as well as to create a well-finished surface. This webinar will discuss different types of rollers, their use, and how to determine proper compaction and coverage.

Registration: FREE

Professional Development Hours (PDHs):
Attendees will receive 1.5 hour of professional development for participating in this webinar.

Asphalt Facts

Contact Us

Hawaii Asphalt Paving Industry
1287 Kalani Street, Suite 202
Honolulu, HI 96817
Tel: 808.847.HAPI (4274)
Email: jon@hawaiiasphalt.org
Contact Form

Asphalt Pavement Guide

An interactive guide to everything about asphalt pavements and pavement treatments including local Hawai’i guidance, procedures and designs.
View Guide

Join our Mailing List

Email Address: *

First Name: *

Last Name:

   * required